# SDR V0XD20211221004

- Difficulty date: November 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: BA6709321029
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING AILERON CABLES ARE CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED LEFT HAND WING AILERON CABLES (P/N'S: BA670-93210-29, BA67093210-31, BA670-93210-23, BA670-93210-21) IAW CRJ 700 AMM 27-11-00-000-803, 27-11-00-220-810, AND 27-11-00-400-803.
